# SDR CIHA9502311

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

PHX - AFTER DEPARTING & DURING CLIMB AT 8,500 FEET, NR 2 ENGINE FIRE BELL & LIGHT CAME ON.  ACCOMPLISHED ENG FIRE CHECK LIST.   AFTER BOTH FREON BOTTLES DISCHARGED, LIGHT DID NOT GO OUT.  DECLARED EMERG & RETURNED PHX PRIOR TO SHUT DOWN.  ALL NR 2 ENGINE PARAMETERS NORMAL.  INSPECTED DUCTING FOR BLEED AIR LEAKS.  ENG DUCTING AIRWORTHY.  T/S NR 2 FIRE SYS IAW MM 26-11-0, FOUND WIRES AT ELEC CONN ON LOWER LOOP SHORTED & OIL SOAKED.  REPAIRED AS NECESSARY.  REPLACED AURAL WARNING BOX DUE BELL DID NOT SOUND DURING T/S.  AURAL WARNING NORMAL IAW MM26-11-0.  REPLACED BOTH FIRE BOTTLES & SQUIBS.  SYS CHKS SATIS.  SEE N/R FOR RII.  RAN ENG UP TO 90 PERCENT N2 WITH GEN ON.. FAULT DID NOT RECUR.  TAT 53837, TAC 42098.(X)
